Vol. 9, No. 2, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On closed graphs, II

David A. Cox and Andrew Erskine

Vol. 9 (2016), No. 2, 333–345
Abstract

A graph is closed when its vertices have a labeling by [n] with a certain property first discovered in the study of binomial edge ideals. In this article, we explore various aspects of closed graphs, including the number of closed labelings and clustering coefficients.

Keywords
closed graph, clustering coefficient
Mathematical Subject Classification 2010
Primary: 05C75
Secondary: 05C25, 05C78
Milestones
Received: 30 December 2014
Accepted: 5 April 2015
Published: 2 March 2016

Communicated by Colin Adams
Authors
David A. Cox
Department of Mathematics and Statistics
Amherst College
Amherst, MA 01002-5000
United States
Andrew Erskine
Department of Mathematics and Statistics
Amherst College
Amherst, MA 01002-5000
United States